Welcome to WHL the best place for answers,advice and a good old chat! I am sorry to hear what you are going through and you are working and have a family.First of all well done!! Being sick is an awful thing when you have been used to being well.Im on the diclofenac too as im on my 3rd lot of pleurisy and it hurts so bad. I take the plaquenil also and i too have the blurry vision and recently lost my perifral vision.I am going to have the dye in the arm to see the back of my eye next month to see why its all happening.I too am on the plaquenil.My advice is get an appointment and make sure you mention about your eyes.Its important!!! I have srjogrens which makes me have dry eyes and it always feels like i have grit in my eyes also. Let me know how you get on at the doctors when you make an appt.
Keep strong,the good days will come,but until then,rest where you can and know we all understand how bad it is. I suffer with depression and anxiety.Recently it got so bad im now on Promazine and Mirtazipine. Doesnt make me feel WHOOHOOO,but just takes the edge off it all. Today i had a lady come to visit for an appointment.....i cried for 1 hour hahahahahahaha i aint got a clue why....i just cry....how funny but not.Oh the joys.....just hang in there my friend....i hear ya!!
lots of love
I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx